Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rash during pep
Jun 24, 2013

Hi doctor, i am currently undergoing pep and i had rashes on my arms and legs during the second week of pep. I had a high blood cholestrol of 213 and i am dosing 1 combivir twice a day and 2 kaletra twice a day. will my high blood cholestrol cause kaletra to give me rash?

Response from Dr. Henry

A rash from one of the components of Combivir + Kaletra can be seen (< 20%) and is usually not related to high lipid levels. If you are having a skin rash from your PREP generally the rash on those drugs is self limited and would reverse after stopping (typically 4 week course). It would be rare but possible to have a very severe rash (fever, mouth, eye involvement or spreading extensively) in which case I would call prescribing clinic and hold meds until seen. KH



Previous
thin
Next
stribeld - clay colored stools

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement